# SDR IPXA2020100861089

- Difficulty date: September 11, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0867
- Aircraft time: 17,655 hours, 10,638 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Adapter
- Part number: B53774138202
- Condition: Broken
- Location: Frame 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: A300 MCD CLS ADAPTER AT FR 20 1959 CROWN IS BROKEN.   FABRICATED TR NR T20/1513491 AND INSTALLED, IAW EO A300-5310-77820-A AND SRM 51-40-21.
